Closed Thread
Results 1 to 2 of 2
  1. #1
    Registered User glanzt's Avatar
    Join Date: Oct 2010
    Age: 32
    Posts: 4
    Rep Power: 0
    glanzt has no reputation, good or bad yet. (0)
    glanzt is offline

    Question Aromatase inhibitor side effects (anxiety)

    Hi all,
    A week ago I started using Aromatase inhibitor (arimistane plus).
    This week I started to feel very anxious, "tunnel vision" and all other side effects of anxiety / panic attack.

    Do you think that the effect of lower estrogen / higher testosterone on men can cause these? Or is it something else?


    Thanks

  2. #2
    pay the iron price SuffolkPunch's Avatar
    Join Date: Jan 2007
    Location: Suffolk, United Kingdom (Great Britain)
    Posts: 47,530
    Rep Power: 1248054
    SuffolkPunch has the mod powerz SuffolkPunch has the mod powerz SuffolkPunch has the mod powerz SuffolkPunch has the mod powerz SuffolkPunch has the mod powerz SuffolkPunch has the mod powerz SuffolkPunch has the mod powerz SuffolkPunch has the mod powerz SuffolkPunch has the mod powerz SuffolkPunch has the mod powerz SuffolkPunch has the mod powerz
    SuffolkPunch is offline
    Please note that forum rules prohibit discussion of anabolic drugs or those associated with it's use. This includes prescription only medication.

    Rule of thumb: if it's not sold by BB.com, it may not be permissible.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts